# SDR DL757091300

- Difficulty date: August 2, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 67,714 hours, 29,731 cycles
- Engine: Pwa PW2037
- Engine time: 64,329 hours, 28,245 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Seized
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: A, Y
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS ON TAKEOFF ROLL ACHIEVED APPROXIMATELY 20 KNOTS, CREW HEARD LOUD BANG AND AIRCRAFT VEERED LEFT.  PASSENGERS REPORTED FIRE/SPARKS COMING FROM NUMBER 1 ENGINE.  ENGINE SHUT DOWN ON ITS OWN WHEN THROTTLE WAS RETARDED.  FIRE DEPARTMENT SPRAYED STRAIGHT WATER (NO FOAM) INTO INLET AND EXHAUST OF NUMBER 1 ENGINE.  NO INJURIES REPORTED.  UPON WALK AROUND INSPECTION IT WAS NOTED THAT FAN WAS LOCKED AND COULD NOT BE TURNED.  NO OTHER EXTERNAL DEFECTS OR DAMAGE TO THE ENGINE WERE NOTED.  REPLACED NR 1 ENG PER TRANS 6T103.
